# SDR DHL2001707002

- Difficulty date: February 12, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fastener
- Condition: Loose
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A/C RECEIVING INSPECTION FOUND LOOSE BLIND FASTENERS ON EXTERNAL SKIN REPAIR BS 218, STRINGER 25R.  REMOVED EXTERNAL SKIN REPAIR AND BLIND FASTENERS.  INSTALLED EXTERNAL REPAIR WITH SOLID FASTENERS AT BS 218, STRINGER 25R IAW B727 SRM 53-30-3.
